MAUDE Adverse Event Report: SYMMETRY SURGICAL INC. HOOK, WEARY NERVE, BLUNT, FINE, BLACK FINISH, 7 3/4 IN; SURGICAL HOOK

SYMMETRY SURGICAL INC. HOOK, WEARY NERVE, BLUNT, FINE, BLACK FINISH, 7 3/4 IN; SURGICAL HOOK
Model Number 38-1020
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No additional information was able to be obtained (hospital/user information, contact details, additional event narrative) based on information provided in medwatch report.Without the ability to contact the user or hospital, additional investigation is not possible.This report serves as both initial and final reports to fda.
 
Event or Problem Description
Complainant alleges, "the tip of the device broke off in the patient during surgery.".

Brand Name
HOOK, WEARY NERVE, BLUNT, FINE, BLACK FINISH, 7 3/4 IN
Common Device Name
SURGICAL HOOK
Manufacturer (Section D)
SYMMETRY SURGICAL INC.
3034 owen dr
antioch TN 37013
Manufacturer (Section G)
SYMMETRY SURGICAL INC.
3034 owen dr
antioch TN 37013
Manufacturer Contact
rebecca gilbert
3034 owen dr
antioch, TN 37013
6166987100
MDR Report Key22501339
Report Number3007208013-2025-00035
Device Sequence Number15203708
Product Code GDG
UDI-Device Identifier00887482012147
UDI-Public00887482012147
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number38-1020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale